# SDR DLM88021450

- Difficulty date: December 19, 2002
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N935DL
- Make and model: Doug MD-88
- Aircraft serial: 49722
- Aircraft time: 38,089 hours, 30,796 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Condition: Out Of Adjust
- Location: Horizontal Stab
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

STABILIZER CONFIGURATION WARNING. ABORTED TAKE OFF AT 70 KTS.    FOUND HORIZONTAL STAB TAKE OFF WARNING SWITCH OUT OF ADJUSTMENT.  PERFORMED ADJUSTMENT &TEST PER M/M 27-40-00-05.  ALL CHECKS NORMAL NOT RII. OK FOR SERIVCE.
